# SDR SWAA2022020754983

- Difficulty date: December 21, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Cracked
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER PANEL CRACKED AT SUPPORT ANGLE AND LOWER LIP BENT. (MARKED) ; / [01] REMOVED AND REPLACED SUPPORT ANGLE AT R-2 DOOR LOWER PANEL B737-700 SRM 51-40-02-0G-0; [02] REMOVED AND REPLACED R-2 DOOR LINING SUPPORT LOWER BRACKET RUBBER SEAL. REF:SRM 51-40-02-0G-0.; [03] VERIFIED STEPS #! AND #2
